| Model Number |
P4P14TSD |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that the foley catheter spontaneously became disconnected from the gravity drainage bag.The green plastic was still surrounding the end of the catheter.The covering pa was notified and the foley catheter was replaced using sterile technique.There was no patient harm.